MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 1ML AMBER; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 1ML AMBER; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305207
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe oral 1ml amber had a scale marking issue.The following information was provided by the initial reporter translated from french to english: syringe for oral administration, 1 ml amber with cap, ref: (b)(4), lot: 3349173 we have noted that the graduations on the syringes have faded.The syringes have been handled only once, leaving black marks on the hands.These syringes are currently being used in a clinical trial evaluating cannabidiol in alcohol dependence.
 
Additional Manufacturer Narrative
One sample and one photo were provided to our quality team for investigation.The sample received loose has most of the scale markings missing or faded.The sample was tested for ink permanency and the reported condition was not observed.The reported defect was not identified in the sample with most of the scale markings missing or faded that was received.Any unused physical samples are required for ink permanency test and potential root cause determination.Furthermore, a device history record review was completed for provided lot number 3349173.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE ORAL 1ML AMBER
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21032714
Report Number1213809-2024-01002
Device Sequence Number18425268
Product Code KYW
UDI-Device Identifier30382903052074
UDI-Public(01)30382903052074(11)231215(10)3349173
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305207
Device Lot Number3349173
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown